# SDR AALA2020030979003

- Difficulty date: March 5, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 19,352 hours, 5,454 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING INSPECTION FOUND L4, R4, AND R1 DOOR ASSIST BOTTLES UNDER LIMITS. MAINTENANCE SERVICED L4 (SEE AALA202003079004), R4, AND R1 (SEE AALA202003079005) DOOR ASSIST BOTTLES TO PROPER PRESSURE PER AMM 52-11-00-610-001-A.
